Lemsip Multi-Symptom Relief 16 Capsules

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.
Tax included. Shipping calculated at checkout.

Instock

Regular price $12.69
/

Keep to the recommended dose. How to take: Swallow whole with water. Do not chew. How much to take: For adults and children over 12 years: 2 capsules Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours. Store below 25�C in a dry place.
Do not use: \n- in children 12 years and under.\n\nUnless a doctor has advised: \n- Adults: Do not use for more than a few days at a time. \n- Do not give this medicine to children over 12 years and adolescents for more than 48hours. \n\nUnless advised by a doctor or pharmacist: \n- Do not take with other product containing paracetamol. \n\nConsult your doctor before taking this medicine: \n- If you are pregnant or breastfeeding. \n- If have high blood pressure, heart problems. \n- If you taking anti-depressant medication. \n- Do not take with other medicines intended to treat the symptoms of the common cold. \n\nWhile using this product.\n- This product may cause sleeplessness. \n- If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage. \n- Keep out the reach of children. \n- If symptoms persist consult your doctor or pharmacist.

Related items You might like to add

Reviews See what others say